# SDR EIAA2011242

- Difficulty date: October 24, 2011
- Submitted: October 25, 2011
- Operation: Air carrier
- Aircraft: N491EV
- Make and model: Boeing 747412
- Aircraft serial: 26561
- Aircraft time: 80,344 hours, 13,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 840 BL 0 FWD CARGO PIT FLOORBEAM DAMAGED.  REMOVED DAMAGED SECTION, FABBED REPAIR PARTS AND INSTALLED PER B747-400 SRM 51-70-12 PAGES 201-206.
